# SDR SWAA2022061314739

- Difficulty date: June 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R1 DOOR INOP. / [01] SECURED CONNECTOR D40042P FOR OVERDOOR EXIT SIGN L1063 AT FORWARD RIGHT DOORWAY LINING. LAMP TEST PERFORMED NORMAL. REF B737 AMM TASK 33-51-01-960-801.;[02] VERIFIED STEP 1
